MAUDE Adverse Event Report: ZIMMER BIOMET, INC. KINECTIV MODULAR NECK P 12/14 NECK TAPER USE WITH +0 HEADS ONLY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. KINECTIV MODULAR NECK P 12/14 NECK TAPER USE WITH +0 HEADS ONLY; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hematoma (1884); Failure of Implant (1924)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 00620206022 lot# 63835146 shell porous with cluster holes 60 mm.Cat# 00630506040 lot# 66229505 liner standard 3.5 mm offset 40 mm i.D.For use with 60 mm o.D.Shell.Cat# 00625006530 lot# j7593906 bone screw selftapping 6.5 mm dia.30 mm length.Cat# 00625006530 lot# j7618988 bone screw selftapping 6.5 mm dia.30 mm length.Cat# 110005096 lot# 0002551062 juggerknot 2.9 w/ tapered ndls.Cat# 110005096 lot# 0002548224 juggerknot 2.9 w/ tapered ndls.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the patient underwent an initial right tha.The patient experienced a fall and was revised as it resulted in a periprosthetic fracture.During the revision, the stem was noted to be loose.A definitive root cause cannot be determined for the loosening and fracture.It was reported the patient fell, however the reason for the fall is unknown.No problem was found with the device in relation to the hematoma after review by a hcp.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 3 months later due to periprosthetic fracture following a fall.During the revision 5 cerclage wires were used to reduce and stabilize the fracture.The stem and head were replaced without complications.It was reported that no further information was available.

Brand Name
KINECTIV MODULAR NECK P 12/14 NECK TAPER USE WITH +0 HEADS ONLY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20835906
Report Number0001822565-2024-03807
Device Sequence Number12918602
Product Code LPH
UDI-Device Identifier00889024137820
UDI-Public(01)00889024137820(17)331114(10)66285602
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K182678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00784801300
Device Lot Number66285602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight81 KG